Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 94, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 30, 2010, 2:51 PM EDT for Telfair County, Wheeler County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2010, 2:51 PM EDT (18:51 UTC)
- Expired
- May 30, 2010, 3:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Telfair County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 78 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 515 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
918
WUUS52 KFFC 301851
SVRFFC
GAC271-309-301930-
/O.NEW.KFFC.SV.W.0094.100530T1851Z-100530T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT SUN MAY 30 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN TELFAIR COUNTY IN CENTRAL GEORGIA
WESTERN WHEELER COUNTY IN CENTRAL GEORGIA
* UNTIL 330 PM EDT
* AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
SCOTLAND...MOVING NORTH AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MCRAE...HELENA AND ALAMO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3214 8295 3215 8294 3213 8293 3222 8283
3225 8269 3195 8269 3191 8283
TIME...MOT...LOC 1851Z 168DEG 12KT 3199 8278
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 9:05 AM EDT, 5 hours 46 minutes earlier.
Area forecast discussion, May 30, 9:05 AM EDT, 5 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 905 AM EDT SUN MAY 30 2010 .UPDATE... EARLY UPDATE TO REFLECT DEVELOPING SHOWERS/STORMS OVER N AND E GA AND INCREASED POPS FOR THE AFTERNOON WITH MOST OF THE AREA IN THE 70-90 PERCENT RANGE. STILL POTENTIAL FOR ISOLATED SEVERE STORMS BUT ALL IN ALL AIRMASS SIMILAR TO SATURDAY. MOST STRONGER STORMS EXPECTED TO PRODUCE GUSTY WINDS...FREQUENT LIGHTNING...HEAVY RAIN AND SMALL HAIL...BELOW SEVERE CRITERIA. BDL && .SHORT TERM...PREVIOUS DISCUSSION /TODAY THROUGH TUESDAY/... CURRENT RADAR LOOP SHOWS A FEW ISOLATED SHOWERS LINGERING AROUND THE AREA FROM SATURDAYS CONVECTIVE ACTIVITY. CURRENTLY THERE IS A WEAK BOUNDARY LAYING NW TO SE ACROSS GA WITH A LOT OF SMALLER BOUNDARIES (MAINLY OUTFLOWS FROM CONVECTION SAT AFTERNOON) LINGERING AROUND THE REGION ALSO. THE MAIN UPPER LEVEL CUT OFF LOW SPINNING OVER CENTRAL MS CONTINUES TO PULL DEEP GULF MOISTURE IN ACROSS NORTH AND CENTRAL GA. THIS IS EVIDENT BY THE LARGE MOISTURE PLUME EXTENDING FROM N FL TO THE MID MS RIVER VALLEY ON SATELLITE. THIS LOW IS EXPECTED TO CONTINUE THROUGH MONDAY AFTERNOON BEFORE OPENING UP AND MOVING EAST AS IT GETS CAUGHT IN THE OVER ALL UPPER LEVEL ZONAL FLOW PATTERN SETTING UP BY MID WEEK. THERE ARE A FEW WEAK WAVES ALONG THE MOISTURE PLUME THAT SHOULD CONTINUE TO ROTATE THROUGH GA AROUND THE UPPER LOW OVER THE NEXT FEW DAYS. THESE WAVES AND THE WEAK BOUNDARIES WILL CONTINUE TO BRING PULSE CONVECTION TO THE AREA THROUGH THE SHORT TERM. INSTABILITY INDICES PEAK EVERY DAY AROUND 18Z (CAPES EXPECTED IN THE 2500-3500 J/KG RANGE AND LIS AROUND -2 TO -5) DURING THE PRIME HEATING OF THE DAY. THIS COMBINED WITH INCREASED MOISTURE...SHOULD RESULT IN AFTERNOON SHRA/TSRA WITH ISOLATED SEVERE STORMS EXPECTED. SHEAR VALUES CONTINUE TO BE VERY LOW SO NOT EXPECTING ANY TORNADIC ACTIVITY...JUST STRONG GUSTY WINDS...DIME TO QUARTER SIZE HAIL...AND PERIODS OF HEAVY RAIN. INSTABILITIES TAPPER OFF QUICKLY EACH DAY AFTER 00Z SO SHOULD SEE THE STRONG STORMS ENDING AROUND 02Z-04Z. DID NOT INCLUDED SEVERE WORDING IN THE FORECAST AS IT LOOKS LIKE ANY STORMS THAT DO REACH SEVERE LIMITS WILL BE ISOLATED AT BEST. .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... AS WITH THE SHORT TERM WE CONTINUE WITH A PULSE CONVECTIVE ENVIRONMENT THROUGH THE END OF THE WORK WEEK. SHEAR CONTINUES TO BE ALMOST NON EXISTENT SO STILL ONLY LOOKING FOR GUSTY WINDS...HAIL AND HEAVY RAIN AS THE MAIN SEVERE THREATS THROUGH FRIDAY. MOISTURE ALSO INCREASES GREATLY AS A FRONTAL SYSTEM MOVES SE OUT OF THE GREAT LAKES REGION MONDAY...AND INTO GA TUE/WED. THIS BOUNDARY LOOKS LIKE IT WILL STALL SOMEWHERE ACROSS CENTRAL/SOUTH GA...BECOMING A CATALYST FOR INCREASED DIURNAL CONVECTIVE ACTIVITY DAYS 4-6. AT THIS TIME WILL HOLD OFF ON SCATTERED SEVERE WORDING THAT FAR OUT IN THE FORECAST...BUT WE WILL BE WATCHING THIS CLOSELY AS THINGS DEVELOP. BY FRIDAY THERE IS A BROAD UPPER LEVEL TROUGH AND ASSOCIATED SURFACE COLD FRONT THAT SWEEP THROUGH FRI NIGHT/SAT PUTTING GA IN DRYER NWLY FLOW FOR THE WEEKEND. THERE IS STILL SOME MOISTURE AROUND THE REGION SAT/SUN SO WILL KEEP A SLIGHT CHANCE OF AFTERNOON CONVECTION IN THE FORECAST...BUT NO MORE THAN THAT FOR NOW. && .AVIATION... EARLY-MORNING VSBY AND CIGS ARE THE CHALLENGES...WITH SCATTERED SHRA/TSRA EXPECTED AGAIN AFTER 15Z. WIDELY-VARIED OBSERVATIONS ARE REFLECTIVE OF THE SCATTERED...OFTEN HEAVY...RAIN IN THE PAST 24 HOURS. LOCATIONS THAT RECEIVED HEAVIER RAIN HAVE BEEN SEEING VSBYS BELOW 1SM...BUT ONLY BRIEFLY. EXPECT MOST SITES TO SETTLE INTO ROUGHLY A 4-6SM BR OVC005 SITUATION BY SUNRISE...WITH LOCALLY LOWER VSBYS...GRADUALLY IMPROVING TO BKN040 BY NOON. ATL TOWER HAS GONE INTO THE CIG...AND WILL LIKELY STAY THAT WAY THROUGH 13Z OR SO. AS FOR TSRA CHANCES...WITH THE LACK OF ANY IDENTIFIABLE FORCING FEATURES...WILL GO WITH A PERSISTENCE FORECAST AND TEMPO TSRA CHANCES MAINLY IN THE MID TO LATE AFTERNOON. WINDS WILL REMAIN EASTERLY TO SOUTHEASTERLY FOR THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 81 65 82 66 85 / 60 40 60 30 50 ATLANTA 80 65 80 67 83 / 70 40 60 30 50 BLAIRSVILLE 77 63 76 63 81 / 80 40 70 50 50 CARTERSVILLE 80 65 81 66 85 / 90 50 60 50 50 COLUMBUS 84 68 84 68 87 / 60 30 60 30 40 GAINESVILLE 79 65 79 66 83 / 80 50 70 50 50 MACON 85 67 86 68 89 / 60 30 60 30 40 ROME 82 67 83 67 85 / 90 50 60 50 50 PEACHTREE CITY 81 64 82 65 84 / 60 40 60 30 50 VIDALIA 85 69 85 69 90 / 60 20 60 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01/27
Hazardous weather outlook, May 30, 12:01 PM EDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1201 PM EDT SUN MAY 30 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1201 PM EDT SUN MAY 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING. .SYNOPSIS... A PERSISTENT...UPPER-LEVEL TROUGH RESIDES OVER THE CENTRAL GULF COAST STATES. THIS FEATURE...ALONG WITH CLOCKWISE FLOW AROUND A SURFACE RIDGE OF HIGH PRESSURE OFF THE ATLANTIC COAST...WILL CONTINUE TO DRAW DEEP MOISTURE INTO GEORGIA TODAY. .PRIMARY HAZARDS... FREQUENT LIGHTNING...HEAVY DOWNPOURS AND WIND GUSTS TO 30 MPH ARE POSSIBLE IN ANY STORMS THAT FORM THIS AFTERNOON...WITH ISOLATED THUNDERSTORMS BECOMING STRONG ENOUGH TO PRODUCE QUARTER SIZED HAIL AND WIND GUSTS TO 60 MPH. MOST STORMS...HOWEVER...ARE EXPECTED TO STAY BELOW SEVERE LIMITS. ISOLATED SEVERE THUNDERSTORMS...IF THEY FORM...WILL BE POSSIBLE ANYWHERE ACROSS CENTRAL AND NORTHERN GEORGIA...GENERALLY BETWEEN 2 PM AND 9 PM TODAY. LOCALLY-HEAVY RAINFALL AMOUNTS OF 2-3 INCHES SHOULD ALSO BE EXPECTED IN THE STRONGEST STORMS. .DISCUSSION... DEEP TROPICAL MOISTURE AND MODERATE INSTABILITY...ALONG WITH WEAK UPPER-LEVEL FORCING WILL COMBINE TO PROVIDE A REPEAT OF THE WEATHER PATTERN FOR THE PAST COUPLE DAYS. AFTERNOON SHOWERS AND THUNDERSTORMS WILL FORM AND PRODUCE OUTFLOW BOUNDARIES WHICH WILL COLLIDE AND TRIGGER ADDITIONAL THUNDERSTORMS. MIXED LAYER CAPE VALUES AROUND 1200 ARE TRENDING SLIGHTLY LOWER TODAY THAN YESTERDAY AND THE FREEZING LEVEL IS CLIMBING...AS WELL. THIS WILL MAKE LARGE HAIL FORMATION LESS LIKELY THAN IN PREVIOUS DAYS...BUT THE STRONGEST UPDRAFTS WILL STILL BE ABLE TO PRODUCE HAIL THE SIZE OF QUARTERS. WIND FIELDS ALOFT ARE WEAK...SO STORMS WILL BE OF THE PULSE VARIETY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE EACH DAY...ESPECIALLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED AND PULSE NATURE OF THE POSSIBLE SEVERE THUNDERSTORMS...SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. HOWEVER...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, May 30, 8:58 AM EDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
858 AM EDT SUN MAY 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG FRANKLIN 33.28N 85.10W
05/29/2010 HEARD GA COUNTY OFFICIAL
1 TREE DOWN
&&
SLSpecial weather statement, May 30, 12:29 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1229 PM EDT SUN MAY 30 2010 GAZ085-097-098-301730- 1229 PM EDT SUN MAY 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS IN TREUTLEN...LAURENS AND JOHNSON COUNTIES UNTIL 130 PM EDT... AT 1226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MINTER...MOVING NORTH AT 15 MPH...WITH THE POTENTIAL FOR OTHER STRONG STORMS OVER THE AREA THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS TREUTLEN...LAURENS AND JOHNSON COUNTIES THROUGH 130 PM EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 30, 1:34 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 134 PM EDT SUN MAY 30 2010 GAZ073-084-301830- 134 PM EDT SUN MAY 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS IN WILKINSON AND BALDWIN COUNTIES UNTIL 230 PM EDT... AT 130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER IRWINTON...MOVING NORTH TO NORTHWEST AT 10 MPH...WITH THE POTENTIAL FOR OTHER STRONG STORMS OVER THE AREA/ THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS WILKINSON AND BALDWIN COUNTIES THROUGH 230 PM EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 30, 1:54 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 154 PM EDT SUN MAY 30 2010 GAZ085-097-098-110>113-301915- 154 PM EDT SUN MAY 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TELFAIR... WHEELER...TOOMBS...MONTGOMERY...TREUTLEN...LAURENS AND JOHNSON COUNTIES UNTIL 315 PM EDT... AT 149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ACROSS THE AREA...MOVING NORTH AT 10 MPH. RAINFALL AMOUNTS BETWEEN 1 AND 3 INCHES AN HOUR CAN BE EXPECTED ACROSS TELFAIR...WHEELER...TOOMBS...MONTGOMERY...TREUTLEN...LAURENS AND JOHNSON COUNTIES. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS TELFAIR...WHEELER...TOOMBS...MONTGOMERY...TREUTLEN...LAURENS AND JOHNSON COUNTIES THROUGH 315 PM EDT.
Special weather statement, May 30, 2:23 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 223 PM EDT SUN MAY 30 2010 GAZ037-049-301945- 223 PM EDT SUN MAY 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MORGAN AND OCONEE COUNTIES UNTIL 345 PM EDT... AT 216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BOSTWICK THAT WAS NEARLY STATIONARY. THERE IS ALSO THE POTENTIAL FOR OTHER STRONG THUNDERSTORMS OVER THE AREA. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS PARTS OF MORGAN AND OCONEE COUNTIES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. RAINFALL AMOUNTS BETWEEN 1 AND 3 INCHES AN HOUR WILL BE POSSIBLE ACROSS PARTS OF MORGAN AND OCONEE COUNTIES. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, May 30, 2:34 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 234 PM EDT SUN MAY 30 2010 GAZ086-301900- 234 PM EDT SUN MAY 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS IN EMANUEL COUNTY UNTIL 300 PM EDT... AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TWIN CITY...MOVING NORTH AT 10 MPH...WITH OTHER STRONG STORMS POSSIBLE ACROSS THE COUNTY. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS EMANUEL COUNTY THROUGH 300 PM EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:36 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 24 min |
| May 29, 9:14 PM EDT | Severe Thunderstorm Warning | FFC | Jasper | 31 min |
| May 30, 5:02 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 28 min |
| May 30, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.